mental-health-icon

Anxiety and stomach pain

I have been suffering from a pain in d right side of abdomen near the liver area from 6 months. The pain increases after i eat and i could not sit for more time because that part becomes numb n i feel like it is getting twisted up inside. I undergone Endoscopy, 2d echo, ultrasound for abdomen but all are negative and my doctor advised me to go for CT SCAN abdomen. What is the reason for this...also i took nexito plus tablets for 2 months because of anxiety and depression and i stopped them abruptly last week. But from 3 days i have been experiencing increased anxiety, pain in d chest and hissing sound in my ears. Are these withdrawl symptoms of nexito plus? N what is d reason for my pain in d abdomen?.. Also note that i used to smoke and drink regularly but i stopped them 7 months back abruptly.
views-icons 159 Views 1 Share Mail QnA Whatsapp QnA v

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Naresh Vadlamani
Addiction Psychiatrist 23 yrs exp Hyderabad

Free 3 day follow up

Chat Now

₹750 for 24 hrs

You weigh 66kg and ht. is 160cm. So your BMI is more than 25. That's obese for Indian standards and short stature. So if you could also have distended abdomen, it could be because of your past alcohol or eating habits. Yes your pain could be because of Irregular colic due to post eating digestive processes or even adhesions. It could also be neurological/ autonomic bowel movements. Yes your liver could also be one of the reasons. So go back to the gastroenterologist/hepatologist and Complete his evaluation process including CT abdomen and necessary blood tests. Once he rules out any known causes, then come back and consult a psychiatrist.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Phani Prasant Mulakaluri
Psychiatrist 18 yrs exp Hyderabad

Free 3 day follow up

Chat Now

₹500 for 24 hrs

I think you are asking the same question again and again. I think it is your anxiety that is increasing and you should never stop any medicine abruptly without consulting your doctor. So kindly go back to your psychiatrist and consult he will resolve your issue.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO